Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 717124, 13 pages
http://dx.doi.org/10.1155/2012/717124
Research Article

On Some Pursuit and Evasion Differential Game Problems for an Infinite Number of First-Order Differential Equations

1Department of Mathematics, Universiti Putra Malaysia, Serdang, 43400 Selangor, Malaysia
2Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, Serdang, 43400 Selangor, Malaysia

Received 25 January 2012; Accepted 6 May 2012

Academic Editor: Debasish Roy

Copyright © 2012 Abbas Badakaya Ja'afaru and Gafurjan Ibragimov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abbas Badakaya Ja'afaru and Gafurjan Ibragimov, “On Some Pursuit and Evasion Differential Game Problems for an Infinite Number of First-Order Differential Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 717124, 13 pages, 2012. https://doi.org/10.1155/2012/717124.